# SDR CALA2020090801095

- Difficulty date: August 27, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 54,006 hours, 19,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A8811
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING L2 SLIDING WINDOW, FOUND HORIZONTAL CRACK ON UPPER FRAME POST BETWEEN L1 AND L2 WINDOW.  SEE IMAGE ATTACHED QC UPDATE.  VISUALLY CONFIRMED CRACK AND VERIFIED BY HFEC NDT PART 6 51-00-00 FIG 23.  LENGTH OF CRACK UNDETERMINED DUE TO SEALANT AND WINDOW INSTALLATION LOG LOCKED FOR MX FERRY.  UNLOCKED FOR UPDATE REF AVO ESC200821-0279-1 REV A: PERFORMED HFEC OR WINDOW 1L AND 2L FRAME AS INSTRUCTED.  CRACK EXTENDS THE FULL LENGTH OF THE FWD FLANGE ON FRAME 1L, CRACK DOES NOT EXTEND TO A FASTENER HOLE.  NO DEFECTS NOTED ON 2L FRAME, NO OTHER DEFECTS NOTED ON 1L INSPECTION AREA.  EVALUATED AS CRACK CONDITION 2 STEPS B & C.  AVO NR ESC200821-0279-2 STEP A REMOVED FASTENERS AND SEPARATED WINDOW FRAMES IN REF TO CUTOUT CRACK IN LT SIDE WINDOW FRAME 1 REF AVO NR ESC200821-0279-2 STEP B 00-00-23.  NO DEFECTS NOTED, ACCOMPLISHED HFEC OF CUTOUT ON L1 WINDOW FRAME REF NDT PART6 51- SEE PREVIOUS UPDATE ENTRY BY QC DOUGLAS U156248 "ACCOMPLISHED HFEC OF CUTOUT ON L1 WINDOW FRAME REF NDT PART 6 51-00-00-23. NO DEFECTS".   INSPECTION WAS PERFORMED BY DOUGLAS. PERFORM PARA C STEPS 1 AND 2 OF AVO ESC200821-0279-2.  REINSTALLED FASTENER IN POST AND OPS CHECKS NR 2 WINDOW ALL OK.  FASTENER IN POST AND OPS CHECKS NR 2 WINDOW ALL OK.  PERFORM PARA C STEPS 1 AND 2 OF AVO ESC200821-0279-2 REINSTALLED DRILLED AND COUNTERSUNK DOUBLER/TRIPLER, PRIMED AND INSTALLED CONICLE WASHERS, OK TO INSTALL REPAIR IN REF TO AVO NR ESC200821-0279-2 STEP D ERS - DOUBLER/TRIPLER ARE OK TO INSTALL AT THIS TIME.
